# SDR MWEA96474

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5910130
- Condition: Cracked
- Location: Vent Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LT AND RT UPPER VENTRAL DOOR JAMB DOUBLERS WERE FOUND CRACKED.  REPLACED DOUBLERS IAW SRM 51-30-2.
